# SDR USAABB00112

- Difficulty date: November 27, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FLT 55 - DURING CLIMB, CREW NOTED AN ELECTRICAL SMELL IN THE MID-CABIN TO GALLEY AREA.  NO SMOKE WAS SEEN.  ODOR WAS CONFIRMED, AND THE FLIGHT RETURNED TO CLT, LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE INTERIOR OF THE AIRCRAFT AND THE ELECTRICAL SYSTEMS.  THE ENGINES WERE OPERATED IN DIFFERING BLEED AND PACK CONFIGURATIONS.  THE PROBLEM COULD NOT BE DUPLICATED AND NO DISCREPANCIES WERE FOUND.  (M)
